# SDR ASOA2013012902922

- Difficulty date: January 11, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 30,684 hours, 27,551 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT FS 621 REAR PRESSURE BULKHEAD AT LBL 36, WL 78 APPROX .300 IN LENGTH AT 100/5 FULL SCREEN HEIGHT.  REPAIRED FS 631 BULKHEAD AT LBL 36 & WL 78 IAW REO 601R-53-61-4765.
